# SDR GLBA20110930F

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 29,617 hours, 41,467 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT FUEL WAS DRIPPING FROM HYD LINES IN LT WHEEL WELL.  MX CLEANED AND INSPECTED THE AREA, NO LEAK FOUND.
